Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 71, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 29, 2017, 4:05 AM EDT. It took effect at Sep 29, 2017, 9:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2017, 4:05 AM EDT (08:05 UTC)
- In effect from
- Sep 29, 2017, 9:00 AM EDT
- Expired
- Sep 30, 2017, 3:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
086 WHUS71 KCLE 290805 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 405 AM EDT FRI SEP 29 2017 LEZ144>149-291615- /O.NEW.KCLE.SC.Y.0071.170929T1300Z-170930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 405 AM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EDT SATURDAY. * WINDS...SOUTHWEST 10 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS THIS MORNING. WINDS BECOMING NORTHWEST THIS AFTERNOON AND THEN NORTH OVERNIGHT. * WAVES/SEAS...WAVES INCREASING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142-143-291615- /O.NEW.KCLE.SC.Y.0071.170929T1300Z-170930T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 405 AM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 AM EDT SATURDAY. * WINDS...SOUTHWEST 10 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS THIS MORNING. WINDS BECOMING NORTHWEST THIS AFTERNOON AND THEN NORTH OVERNIGHT. * WAVES/SEAS...WAVES INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
6 follow-up statements
872 WHUS71 KCLE 291325 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 AM EDT FRI SEP 29 2017 LEZ144>149-292130- /O.CON.KCLE.SC.Y.0071.000000T0000Z-170930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 925 AM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS...SOUTHWEST 10 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS BECOMING NORTHWEST THIS AFTERNOON AND THEN NORTH OVERNIGHT. * WAVES/SEAS...WAVES INCREASING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142-143-292130- /O.CON.KCLE.SC.Y.0071.000000T0000Z-170930T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 925 AM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...WEST 15 TO 25 KNOTS BECOMING NORTHWEST THIS AFTERNOON AND THEN NORTH OVERNIGHT. * WAVES/SEAS...WAVES INCREASING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
624 WHUS71 KCLE 291909 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 309 PM EDT FRI SEP 29 2017 LEZ144>149-300315- /O.CON.KCLE.SC.Y.0071.000000T0000Z-170930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 309 PM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH OVERNIGHT. * WAVES/SEAS...WAVES INCREASING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142-143-300315- /O.CON.KCLE.SC.Y.0071.000000T0000Z-170930T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 309 PM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH TONIGHT AND DIMINISHING TO 10 TO 15 KNOTS. * WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
799 WHUS71 KCLE 300136 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 PM EDT FRI SEP 29 2017 LEZ144>149-300945- /O.CON.KCLE.SC.Y.0071.000000T0000Z-170930T1400Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 936 PM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...WAVES INCREASING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142-143-300900- /O.CON.KCLE.SC.Y.0071.000000T0000Z-170930T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 936 PM EDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...NORTH 15 TO 25 KNOTS. * WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
301 WHUS71 KCLE 300803 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 AM EDT SAT SEP 30 2017 LEZ142-143-300915- /O.CAN.KCLE.SC.Y.0071.000000T0000Z-170930T0900Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 403 AM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ENOUGH TO ALLOW WAVES TO SUBSIDE TO 2 TO 4 FEET EARLY THIS MORNING. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ144>149-301615- /O.EXT.KCLE.SC.Y.0071.000000T0000Z-170930T1900Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 403 AM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KNOTS BECOMING NORTHEAST AT 10 TO 15 KNOTS THIS AFTERNOON. * WAVES/SEAS...WAVES OF 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
668 WHUS71 KCLE 301350 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 950 AM EDT SAT SEP 30 2017 LEZ144>149-301900- /O.CON.KCLE.SC.Y.0071.000000T0000Z-170930T1900Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 950 AM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS. * WAVES...WAVES OF 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
446 WHUS71 KCLE 301853 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 253 PM EDT SAT SEP 30 2017 LEZ144>149-302000- /O.EXP.KCLE.SC.Y.0071.000000T0000Z-170930T1900Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 253 PM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EDT THIS AFTERNOON... WINDS HAVE DIMINISHED ENOUGH TO ALLOW WAVES TO SUBSIDE TO 2 TO 4 FEET THIS AFTERNOON. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 3:56 AM EDT, 9 minutes earlier.
Area forecast discussion, Sep 29, 3:56 AM EDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cleveland OH
356 AM EDT Fri Sep 29 2017
.SYNOPSIS...
Low pressure sweeping across the eastern Great Lakes will take a
cold front across the local area today. High pressure will
quickly build back in over the area for the weekend and hold
firm going into mid week.
&&
.NEAR TERM /THROUGH SATURDAY/...
Still holding with clear skies predawn, but upstream mid deck of
clouds producing showers and some thunder were advancing
southeast across lower Michigan. Overall this will be a quick
moving system with enough dynamics and the additional
moisture/heat source of the lake to bring showers to at least
some of the area. Focus for showers will be from the Cleveland
metro area and points eastward, diminishing as you go south and
west. H5 temps get cold enough to break the 40 degree threshold
between H5 and the lake that thunderstorms will be possible and
spread downwind across the snowbelt counties this afternoon.
Lake induced CAPE values exceed 1000 J/kg. Outside of the core
of this system, precip chances diminish to just 20 or 30 percent
and the quantity of moisture is much less to work with. The
winds will be on the breezy side, picking up by midday and
continuing into the early evening.
Shower chances to linger into this evening, but trend for the
night will be toward drier in the wake of today's system.
Forecast soundings show a lot of dry air by mid/late evening
with moisture only trapped under the developing inversion. This
will give us mostly cloudy lake effect stratus clouds tonight
as a cool airmass overspreads the area. It may take some time to
scatter out on Saturday and have increased sky coverage from
previous forecast.
Temperatures will be seasonable today, but with the cold front
crossing this afternoon and bringing +2C or so at H8,
temperatures will dip into the 40s being held up by the cloud
cover and a light breeze through much of the night. This will
make for a cool start on Saturday and those that struggle to
get much sun will be held to the upper 50s/near 60 for highs.
Areas across the I-75 corridor will reach into the mid 60s.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
The short term begins Saturday night with the GFS and ECMWF showing
an upper ridge building into the region from the west. At the
surface, a large area of high pressure will be centered over Lake
Huron. Models have this surface high shifting slowly east to the New
England coast by Monday afternoon however a ridge will remain
extended southwest into the lower Ohio Valley through Tuesday.
Through this entire period models show very dry air across the
region. Will go with clear/mostly clear skies. We will see a
warming trend with highs moderating from the mid and upper 60s
Sunday to the mid 70s to near 80 by Tuesday.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
Models begin to show differences Wednesday into Friday with the main
feature, a cold front and associated moisture, possibly moving into
the area Thursday. The ECMWF depicts the front moving southeast
through the area while the 00Z GFS stalls the front in a more
east/west orientation across the central lakes. The GFS solution
also keeps moisture north of the area while the ECMWF of course
brings it through with the front. At this time will side more with
the GFS and have only slight chance pops Wednesday night through
Friday.
&&
.AVIATION /06Z Friday THROUGH Tuesday/...
For the remainder of the overnight, only concern would be if YNG
gets any predawn BR/FG. It will be close. Otherwise, attention
turns upstream across the Great Lakes where a quick moving low
pressure system will sweep across the terminals today. Ceilings
will largely be VFR except within the showers which will be
focused from CLE and east. Some thunderstorms also possible,
especially across the lake and into the snowbelt of NEOH/NW PA.
Ceilings will then expand and lower to MVFR this evening as
additional cold air flows across the lake producing the lake
stratus for overnight. Winds will pick up out of the south-
southwest quickly this morning. Gusts of 20 to 25 knots will be
common. A wind shift to the west and then north for tonight will
accompany the frontal passage. Gusts near ERI will be around 30
knots with the wind shift.
OUTLOOK...Non-VFR to continue into Saturday morning.
&&
.MARINE...
Will issue a small craft advisory and various beach hazard products
for today beginning at 9am and continuing through 4am Saturday west
and 10am Saturday elsewhere. Models show a surface low dropping
southeast across the lakes with a cold front that will sweep
southeast across Lake Erie late this morning and early this
afternoon. The pressure gradient will be fairly tight with the
system. Expect southwest winds to increase to 15 to 25 knots this
morning ahead of the system with winds turning northwest behind the
cold front this afternoon. Winds will turn more north tonight and
decrease to 15 to 20 knots as the low moves to New York and a broad
surface high approaches the Lake Erie out of the western lakes.
Winds/waves will diminish enough to drop the headlines Saturday
morning. Saturday through Tuesday, high pressure will dominate for
an extended period of light winds and mostly clear skies.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 9 AM EDT this morning through
Saturday morning for OHZ009>012-089.
Beach Hazards Statement from 9 AM EDT this morning through
late tonight for OHZ003-007-008.
PA...Beach Hazards Statement from 9 AM EDT this morning through
Saturday morning for PAZ001.
MARINE...Small Craft Advisory from 9 AM this morning to 10 AM EDT
Saturday for LEZ144>149.
Small Craft Advisory from 9 AM this morning to 5 AM EDT
Saturday for LEZ142-143.
&&
SYNOPSIS...Oudeman
NEAR TERM...Oudeman
SHORT TERM...TK
LONG TERM...TK
AVIATION...Oudeman
MARINE...TKHazardous weather outlook, Sep 29, 3:57 AM EDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 357 AM EDT Fri Sep 29 2017 OHZ009>012-089-PAZ001-300800- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 357 AM EDT Fri Sep 29 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-007-008-300800- Lucas-Ottawa-Sandusky- 357 AM EDT Fri Sep 29 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-OHZ006-013-014-017>023-027>033-036>038-047- PAZ002-003-300800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Wood-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- 357 AM EDT Fri Sep 29 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:59 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more | 35 hr |
| Sep 29, 1:49 PM EDT | Special Marine Warning | CLE | 86 min | |
| Sep 29, 2:07 PM EDT | Special Marine Warning | CLE | 83 min |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.